MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; Light source, fiberoptic, routine

Stryker Endoscopy-San Jose PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; Light source, fiberoptic, routine
Catalog Number 0233050087
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pediatric laparoscopic procedure, the light output from the light source unit suddenly turned off.Although the front panel remained illuminated, pressing the on button did not restore the light output.The ring indicator and light intensity display on the panel remained lit, and the light intensity could still be adjusted.When the power to the unit was turned off and then on again, the light output was restored.However, after being used for a period of time, the same issue recurred.This phenomenon reportedly occurred approximately 3 to 5 times during the procedure.The exact duration of each occurrence is unknown.The light output did not resume automatically.In each instance, the issue was resolved by turning the device off and back on.The procedure was completed with the same device.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known since the lot/serial number of the device is not reported at this time.However, should it become available it will be provided in future reports.

Brand Name
PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER
Common Device Name
Light source, fiberoptic, routine
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50889799
Report Number0002936485-2026-01095
Device Sequence Number18819465
Product Code FCW
UDI-Device Identifier07613327161618
UDI-Public07613327161618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050087
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown